On a criterion for randomness
Doklady Akademii Nauk, Tome 294 (1987) no. 6, pp. 1298-1302
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_294_6_a2,
author = {V. G. Vovk},
title = {On a criterion for randomness},
journal = {Doklady Akademii Nauk},
pages = {1298--1302},
year = {1987},
volume = {294},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_294_6_a2/}
}
V. G. Vovk. On a criterion for randomness. Doklady Akademii Nauk, Tome 294 (1987) no. 6, pp. 1298-1302. http://geodesic.mathdoc.fr/item/DAN_1987_294_6_a2/